# SDR REXA2018100900947

- Difficulty date: September 21, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WING PLANK CHAFED BY CONTACT WITH AERODYNAMIC FAIRING PNL 193AB AT WS45.00. REPAIRED CHAFE IAW REO 601R-57-21-880.
